# SDR CALA9701654

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBOARD SUPPORT AT FORWARD PASSENGER ENTRYWAY CORRODED BETWEEN NR 1 SEAT TRACK AND CENTERLINE FLOORBEAM.  THE FLOOR SUPPORT WAS REMOVED, A NEW SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 51-10-1, 51-10-4, 51-10-3, AND 51-30-5.
